11 yo son received dye /liquid into cannula during CT scan, now has tremors?
this is in regards to my 11yo son. He has been diagnosed with multiple AVMs of the face.
He has had 9 angiograms with embolisations to various areas and one Avm surgically removed.
Just recently he had a head CT as a new AVM appeared at the back of his skull.
After the CT he had a noticeable tremor in his right hand.
During the CT some of the dye /liquid went into his cannula but the cannula came unscrewed and liquid leaked out , how much I don’t know.
The radiologist reloaded a new batch and started again. Could these tremors be caused through too much dye/liquid being given?
He still has tremors over a week later and the pediatrician is concerned. Is the extra dye given a possible reason for the tremor
Hi and welcome to question doctors.com
An extra dye or leaked dye would not cause tremors but it is known that having neurological signs are common with AVMs in the head specially though they need medical attention by a neurologist..
You need to take him to the neurologist and discuss the issue..
if he did not a ny previous history of tremors then,surely,ththese tremors are due to the overdose of the dye injected. The dosage may have crossed the therapeutic recommended levels for his age. You should ask the concerned doctor about the dose that has been injected.
YES,YOU ARE RIGHT, THE TREMORS ARE SURELY DUE TO THE DYE THAT HAS BEEN USED. YOU SHOULD CONSULT A NEUROLOGIST AND PHYSICIAN AND START ON ANTI DOTE TO WASH OUT THE EXTRA DYE THAT MAY BE REMAINING IN THE BODY
if he was absolutely normal neurologicallly initially then,dye can be the reaeson for tremors. however other causes of tremors like raised intra cranial tension due to avm can also be the reason and needs to be ruled out.
a consultation with neurologist should help